# SDR GTIA9901091

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - AFT OVERHEAD EMERGENCY LIGHT ASSEMBLY BROKEN.  REPLACED BULB AND SOCKET TO AFT OVERHEAD EMERGENCY LIGHT ASSEMBLY.  SYSTEM CHECKED GOOD ALL IAW DC9 MM SECTION 33-00-00.  (M)
